# SDR SWAA2022051295968

- Difficulty date: April 20, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N8627B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36895
- Aircraft time: 27,668 hours, 12,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAVATORY EMERGENCY EXIT LIGHT IS DAMAGED / [01] REPLACED FWD LAVATORY EMERGENCY EXIT LIGHT I.A.W AMM 33-51-01-960-802. OPS CHECK NOT COMPLETED;[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] OPERATIONAL CHECK OF LIGHT REQUIRED.;[04] PERFORMED OPERATIONAL TEST ON FWD LAVATORY EMERGENCY EXIT LIGHT PER AMM 33-51-00-710-801. OPS CHECK; TEST GOOD.;[05] VERIFIED CORRECTIVE ACTION ENTRIES 1-4. CARD COMPLETE.
